# SDR DLM88001423

- Difficulty date: July 27, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 26,533 hours, 21,081 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P80535
- Condition: Leaking
- Location: Aft
- Part time: 7,902 hours, 14,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

RETURN TO BDL.  SMOKE IN REAR OF CABIN.  AFT SMOKE DET SOUNDING, SMOKE CLEARED CABIN PRIOR TO LANDING.  FOUND APU LEAKING OIL INTERNALLY.  PERFORMED DUCT AND PACK BURN OUT PROCEDURES.  REPLACED LEFT AND RIGHT COALESCER BAGS.  RAN BOTH ENGINES TO TAKEOFF POWER, WITH BOTH PACKS ON.  NO SMOKE NOTED.  INSPECTED ALL PNEUMATIC DUCTS, NO CONTAMINATION FOUND.
